MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. MIDLINE CATHETER KIT

BARD ACCESS SYSTEMS, INC. MIDLINE CATHETER KIT
Model Number S4153108DGP
Health Effect - Clinical Code Pain (1994)
Date of Event 01/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Access to vein obtained, inserted wire through catheter, pulled catheter out.Advanced wire and patient complained of pain, pulled wire back.Healthcare provider was able to pull wire back a few centimeters, and then it was stuck with resistance felt.Patient required interventional radiology (ir) intervention for removal.

Brand Name
MIDLINE CATHETER KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key19515269
Report Number19515269
Device Sequence Number7392073
Product Code PND
UDI-Device Identifier00801741154027
UDI-Public(01)00801741154027(17)250331(10)REHX0528
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
Report Date (Section F) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS4153108DGP
Device Catalogue NumberS4153108DGP
Device Lot NumberREHX0528
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight102 KG
Patient RaceWhite
Date Report Sent to FDA02/08/2024